# SDR GAIA06031P

- Difficulty date: October 20, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 714 - FWA-MIA - DURING APPROACH UPON GEAR EXTENSION THE FLIGHT CREW OBSERVED THREE GREEN AND THREE RED LIGHTS ON THE LANDING GEAR POSITION INDICATOR.  THE GEAR WAS RECYCLED WITH THE SAME INDICATION.  THE CREW FOLLOWED KITTY HAWK AOM PROCEDURES AND WENT AROUND.  THE GEAR WAS RECYCLED AGAIN WITH NORMAL INDICATIONS.  AN UNEVENTFUL LANDING WAS MADE IN MIA.  PERFORMED LANDING GEAR POSITION INDICATION SYSTEM TROUBLESHOOTING TESTS PER BOEING 727 MM 32-61-01.  ALL TESTS FOUND NORMAL ALL INDICATIONS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
